# SDR DL757010903

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757*
- Aircraft serial: 28446
- Aircraft time: 13,987 hours, 6,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N340058
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND GOUGED IN THE UPPER SKIN OF THE STRINGER 26R SKIN LAP SPLICE AT FS 470.  THE GOUGE WAS REMOVED WITH A CUTOUT IN THE UPPER SKIN.  THE GOUGE WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 380877-14, REV A.
